| Model Number |
1012453-15 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional nc trek device referenced in b5 is filed under a separate medwatch report number.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the mildly calcified lesion in the circumflex ostium and left coronary trunk.Two 4.0x15mm nc trek balloon dilatation catheters (bdc) were used and had the same issue.After being fully deflated, the bdc¿s were trapped inside the guiding catheter.One of the bdc¿s separated at the shaft and was simply removed with the guiding catheter.The second bdc detached from the guide catheter and it was almost impossible to extract it using the radial introducer; however, the introducer was already in the patient and it was able to remove the separated portion.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficulty removing the device; however, the reported separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.D9, h3 - the device was initially reported as returning for analysis but has now been reported as not returning because it was lost in transit.